# SDR CA100204009

- Difficulty date: February 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,534 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048018
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, THE NR2 ENGINE WAS SHUTDOWN. FOLLOWING MOMENTS REVEALED THAT THE NR1 ENGINE GENERATOR WAS FAILED. 1 BATTERY START OF NR2 ENGINE WAS TRIED WITH NO SUCCESS. DUE TO COMPLETE ELECTRICAL POWER FAILURE, THE CREW SUCCEEDED TO CONTACT ATC BY CELL PHONE TO LAND.  MX REPLACED THE NR1 ENGINE STARTER (WHICH WAS SENT TO O/H SHOP FOR EVALUATION) AND DEPLETED MAIN BATTERY.  FUNCTIONAL TESTS C/OUT AND ACFT RETURNED TO SERVICE. FURTHER TROUBLESHOOTING IS UNDERWAY TO VERIFY ELECTRICAL SYSTEMS FUNCTIONS. (TC 20100204009)
